Existential ∅-Definability of Henselian Valuation Rings

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:cc49fa27cc879c535966ff9a4c0e5368

FEHM, Arno, 2015. Existential ∅-Definability of Henselian Valuation Rings. In: The Journal of Symbolic Logic. 80(1), pp. 301-307. ISSN 0022-4812. eISSN 1943-5886. Available under: doi: 10.1017/jsl.2014.13

@article{Fehm2015Exist-31393, title={Existential ∅-Definability of Henselian Valuation Rings}, year={2015}, doi={10.1017/jsl.2014.13}, number={1}, volume={80}, issn={0022-4812}, journal={The Journal of Symbolic Logic}, pages={301--307}, author={Fehm, Arno} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/31393"> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/31393/1/Fehm_0-287143.pdf"/> <dcterms:abstract xml:lang="eng">In [1], Anscombe and Koenigsmann give an existential ∅-definition of the ring of formal power series F[[t]] in its quotient field in the case where F is finite. We extend their method in several directions to give general definability results for henselian valued fields with finite or pseudo-algebraically closed residue fields.</dcterms:abstract> <dc:creator>Fehm, Arno</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-07-08T09:11:41Z</dcterms:available> <dc:language>eng</dc:language> <dc:contributor>Fehm, Arno</dc:contributor> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:rights rdf:resource="http://nbn-resolving.de/urn:nbn:de:bsz:352-20150914100631302-4485392-8"/> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/31393/1/Fehm_0-287143.pdf"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-07-08T09:11:41Z</dc:date> <dcterms:title>Existential ∅-Definability of Henselian Valuation Rings</dcterms:title> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/31393"/> <dcterms:issued>2015</dcterms:issued> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 08.07.2015 (Informationen über die Zugriffsstatistik)

Fehm_0-287143.pdf 17

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto